# SDR SWIA200514531

- Difficulty date: February 8, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 4,659 hours, 3,944 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Panel
- Part number: 70609
- Part serial: 1180
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 2 INOPERATIVE.  INSTALLED SERVICEABLE HSTCU IAW CRJ 200 MM 27-41-01, OPERATIONAL CHECK GOOD.
